# SDR SWAA2016022349317

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 75,069 hours, 62,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LUMINESCENT FLOOR STRIP LOOSE AT ROW 8.  SECURED LIGHT IAW AMM.
